# SDR SWAA2012121110504

- Difficulty date: December 10, 2012
- Submitted: December 11, 2012
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 39,434 hours, 26,893 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Receptacle
- Part number: R56001
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERSION -- LEFT FWD FUEL PUMP LOW PRESSURE LIGHT ILLUMINATED APPROX 5 MINS LATER THAN LEFT AFT FUEL LOW PRESSURE LIGHT ILLUMINATED.  BOTH CIRCUIT BREAKERS WERE POPPED.  REMOVED AND REPLACED RECEPTACLE R5-6001 PER WM.
